# SDR IXXA4001040

- Difficulty date: August 11, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 92,883 hours, 30,265 cycles
- Engine: Ge CFM562C
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Door
- Condition: Open
- Location: Nlg
- Part time: 92,883 hours, 30,265 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF WITH THE GEAR UP THE CREW HEARD EXCESSIVE NOISE COMING FROM THE NOSE GEAR AREA. CREW CYCLED GEAR AND SOUND CONTINUED UPON INVESTIGATING NOSE GEAR AREA FOUND LT FWD GEAR DOOR OPEN, RESET DOOR IAW DC-8.   OPS CHECK NORMAL NO DAMAGE NOTED.
